# SDR SIMA20240308001

- Difficulty date: March 8, 2024
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 19,304 hours, 12,876 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: 8209734
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 OVERPRESSURE ON TAKE OFF UNABLE TO CLEAR PER QHR AND MEL 21-44 FOLLOWED QRH RETURN TO DFW. NO EMERGENCY DECLARED. DEFERRED BLEED 2, C/W MTX PROCEDURES. RAR BLEED 2 OVERPRESSURE SWITCH IAW AMM 36-14-01. OPS CHECK GOOD.MEL 3601 RESTORED. MTX ACTIONS CW.
